# SDR FDEA201506191877

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD FWD HINGE TENSION STRAP FOUND CRACKED XW486.  TENSION STRAP REMOVED IAW SRM 51-33-01-0G & REPLACED WITH NEW SUPPORT TENSION STRAP IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
